# SDR DALA14000720943

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 64,272 hours, 47,994 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO GEAR DOOR OPEN LIGHT REMAINING ILLUMINATED AFTER GEAR EXTENSION.  EXECUTED A GO-AROUND AND PERFORMED ALTERNATE GEAR EXTEND PROCEDURES IAW THE QRH.   FOUND A MISSING BOLT, ECCENTRIC, AND SHEARED BRACKET THAT HOLDS THE TARGET.  ALL MISSING, OR DAMAGED,  REPLACED AND THE GEAR OPERATION CHECKED GOOD.
